Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stabbing pain in right thigh, above knee, no swelling, rashes. Sudden neuropathy?

My husband is having intermittent stabbing pain in his right thigh just above the knee . He can barely stand up when it happens. Lasts about 3to5 seconds. He has been standing for long periods on cement floor, not moving much for a few days. Has happened three times in the last hour. No apparent swelling , no rash , no heat in area, no sign of stings or bites. Sudden neuropathy? Lack of proper hydration? Reply to YYYY@YYYY
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Sudden onset of unilateral pain in a patient after prolonged standing may occur due to simple fatigue also. But such type of pains are usually bilateral. The pain may occur due to some nerve fibre compression or simply due to compression neuropathy. I would advise you to take consultation of a neurophysician. Medicines like pregabalin, methylcobalamin etc are very effective in such situations.

Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor